# SDR SWAA2022030878293

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 69,690 hours, 40,625 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab R/
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ASSY #323CR VERTICAL FAN R/H FLANGE CRACKED MKD DOT 60-120 / REMOVED & REPLACED FLANGE AT PANEL # 323CR VERTICAL FAN R/H IAW B737-700 SRM 51-40-02-0G-0
